# SDR DALA2018052403545

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 47,239 hours, 24,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOC BTW FR 20 TO FR 24 LEVEL STR 23L AT FWD GALLEY AREA, REPLACED WEB LOCATED BTW FR20 TO FR29. AT LEVEL STR 23L AT FWD GALLEY AREA AS PER SRM 51-72-11 AND DRAWING D53110920.
